# SDR V0XD201403080003

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FWD CRAWL WAY FLOORBOARD ATTACH ANGLE CORRODED.  R & R FWD CRAWL WAY FLOORBOARD ATTACH ANGLE IAW CRJ 700 SRM 51-42-06, 51-42-21, 51-21-11, 51-25-06, 51-40-11 & 51-42-10.  AVMAX WORK ORDER 80205 & WORK CARD 1057.
